MULTIPLES OF SOME TRIANGULAR NUMBERS

被引:0
|
作者
THOMPSON, CC
FREITAG, HT
BRUCKMAN, PS
ESCALONAFERNANDEZ, EA
PRIELIPP, B
SINGH, S
WACHTEL, M
WEITSMAN, J
WULCZYN, G
机构
来源
FIBONACCI QUARTERLY | 1980年 / 18卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:187 / 187
页数:1
相关论文
共 50 条
  • [21] ON TRIANGULAR FIBONACCI NUMBERS
    LUO, M
    [J]. FIBONACCI QUARTERLY, 1989, 27 (02): : 98 - 108
  • [22] LUCAS TRIANGULAR NUMBERS
    GEORGHIOU, C
    [J]. FIBONACCI QUARTERLY, 1991, 29 (04): : 375 - 375
  • [23] DIVISIBILITY OF TRIANGULAR NUMBERS
    MARSH, DCB
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1968, 75 (04): : 407 - &
  • [24] FIBONACCI AND TRIANGULAR NUMBERS
    GREIG, WE
    [J]. FIBONACCI QUARTERLY, 1977, 15 (02): : 176 - 177
  • [25] THE DECOMPOSITION OF TRIANGULAR NUMBERS
    Chen, Deyi
    Cai, Tianxin
    [J]. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2013, 43 (01) : 75 - 81
  • [26] ON TRIANGULAR FIBONACCI NUMBERS
    WALL, CR
    [J]. FIBONACCI QUARTERLY, 1985, 23 (01): : 77 - 79
  • [27] Quotients of triangular numbers
    Breiteig, Trygve
    [J]. MATHEMATICAL GAZETTE, 2015, 99 (545): : 243 - 255
  • [28] ON TRIANGULAR RECTANGULAR NUMBERS
    DUBEAU, F
    PAUTASSO, A
    [J]. FIBONACCI QUARTERLY, 1995, 33 (03): : 244 - 248
  • [29] ON SUMS OF TRIANGULAR NUMBERS
    JACOBSON, B
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1968, 75 (04): : 410 - &
  • [30] Representation as sums of multiples of generalized polygonal numbers
    Griffiths, LW
    [J]. AMERICAN JOURNAL OF MATHEMATICS, 1936, 58 : 769 - 782